# SDR UPS01435549

- Difficulty date: March 3, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CRACK ON NR 2 STRUT AFT BULKHEAD LEFT HAND CHORD AND FASTENER HOLE.  *S/D*  ACCOMPLISHED IAW EO MF-MAN-B747-5440-14107.
